# SDR DALA2019022101142

- Difficulty date: December 27, 2018
- Submitted: February 23, 2019
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 61,107 hours, 7,670 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Missing
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 4 FIXED FLAP TRACK FAIRING ACCESS PANEL 533BL MISSING. DEFERRED PER CDL 57-00-07 AND INSTALLED SPEED TAPE UNTIL COVER IS AVAILABLE TO INSTALL.
